# SDR R61A2022101800634

- Difficulty date: September 12, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 45,406 hours, 27,599 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support Plate
- Part number: 17092908001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CNTR SECTION III, MINOR CORROSION ON R/H PNL SUPPORT PLATE AT FR 84. R&R IAW SRM 51-41-01, 51-41-02 & 51-43-02.
